# SDR ASAA2020111233554

- Difficulty date: November 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,688 hours, 15,789 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G028
- Condition: Inoperative
- Location: Nr 1  Hf Comm
- Part time: 36,735 hours, 10,995 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO TUNING TONE INITIATES AT RANDOM TIMES MAKING RADIO UNUSABLE FOR COMMUNICATION.  GROUNDED-YES.  REMOVED AND REPLACED HF TRANSCEIVER, IAW B737-800 AMM 23-11-210.  OPERATIONS CHECK NORMAL, OK FOR SERVICE.  NOTIFIED SEAMC LESTER.
